Alert archive / New Mexico / Flash Flood Warnings in 2025

Flash Flood Warning 7, NWS Albuquerque, NM

April 26, 2025De Baca County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Apr 26, 2025, 9:48 PM MDT for De Baca County, New Mexico. It was in force for 117 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 26, 2025, 9:48 PM MDT (03:48 UTC)
Expired
Apr 26, 2025, 11:45 PM MDT
In force
117 min
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County De Baca County, NM

The radar

The Cannon AFB radar (KFDX), 72 km from the middle of the area, began a volume at 03:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 3.8 hours before the alert went out and 221 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 00:00Z on 2025-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 00:00Z on 2025-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 103 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
5106 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
103 m²/s²
0-3 km storm-relative helicity
141 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

750 
WGUS55 KABQ 270348
FFWABQ
NMC011-270545-
/O.NEW.KABQ.FF.W.0007.250427T0348Z-250427T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albuquerque NM
948 PM MDT Sat Apr 26 2025

The National Weather Service in Albuquerque has issued a

* Flash Flood Warning for...
  Central De Baca County in east central New Mexico...

* Until 1145 PM MDT.

* At 948 PM MDT, a trained weather spotter water flowing over NM 
  Route 20 south of Fort Sumner between mile markers 37 and 41. The 
  water was up to 2.5 feet deep.  Thunderstorms produced up to 2.75 
  inches of rain  earlier over central De Baca County. The same area 
  received up to 5 inches of rain late last night. Flash flooding is 
  ongoing.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Trained spotters reported.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Mainly rural areas of Central De Baca County.

This includes Highway 60 near Mile Marker 307...and
	near Mile Marker 330.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3445 10420 3439 10419 3431 10418 3423 10427
      3424 10460 3443 10459 3445 10442

FLASH FLOOD...OBSERVED

$$

44
2 follow-up statements
395 
WGUS75 KABQ 270429
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1029 PM MDT Sat Apr 26 2025

NMC011-270545-
/O.CON.KABQ.FF.W.0007.000000T0000Z-250427T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Baca NM-
1029 PM MDT Sat Apr 26 2025

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT THIS 
EVENING FOR CENTRAL DE BACA COUNTY...

At 1029 PM MDT, State Road 20 remains closed south of Fort Sumner. 
Up to 2.75 inches of rain have fallen. Flooding impacts will 
continue, but no additional rainfall is expected. Flash flooding is 
ongoing or expected to begin shortly.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Trained spotters reported.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Mainly rural areas of Central De Baca County.

This includes Highway 60 near Mile Marker 307...and
	near Mile Marker 330.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3445 10420 3439 10419 3431 10418 3423 10427
      3424 10460 3443 10459 3445 10442

FLASH FLOOD...OBSERVED

$$

Guyer
291 
WGUS75 KABQ 270539
FFSABQ

Flash Flood Statement
National Weather Service Albuquerque NM
1139 PM MDT Sat Apr 26 2025

NMC011-270549-
/O.EXP.KABQ.FF.W.0007.000000T0000Z-250427T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
De Baca NM-
1139 PM MDT Sat Apr 26 2025

...FLASH FLOOD WARNING WILL EXPIRE AT 1145 PM MDT THIS EVENING FOR 
CENTRAL DE BACA COUNTY...

The heavy rain has ended. Flash flooding is no longer expected to 
pose a threat. Please continue to heed any remaining road closures, 
including State Road 20.

&&

LAT...LON 3445 10420 3439 10419 3431 10418 3423 10427
      3424 10460 3443 10459 3445 10442

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Apr 26, 5:57 PM MDT, 3 hours 51 minutes earlier. Its key messages:

  • Updated at 544 PM MDT Sat Apr 26 2025
  • Isolated severe storms will develop in eastern New Mexico this afternoon. A few storms will produce hail and/or damaging wind gusts. There is a low chance of tornadoes and flash flooding.
  • Critical fire weather conditions will increase the risk of fire spread along and southwest of the middle and lower Rio Grande Valley today, with stronger southwest winds on Sunday creating a more widespread risk of fire spread.
  • Strong southwest winds may down tree limbs and cause damage to utility poles in central and eastern New Mexico Sunday afternoon. Blowing dust and hazardous crosswinds may impact travel.
  • Chances for showers and storms will increase going into the middle of next week across eastern and portions of northern NM.
Area forecast discussion, Apr 26, 5:57 PM MDT, 3 hours 51 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
557 PM MDT Sat Apr 26 2025

...New AVIATION...

.KEY MESSAGES...
Updated at 544 PM MDT Sat Apr 26 2025

- Isolated severe storms will develop in eastern New Mexico this
  afternoon. A few storms will produce hail and/or damaging wind
  gusts. There is a low chance of tornadoes and flash flooding.

- Critical fire weather conditions will increase the risk of fire
  spread along and southwest of the middle and lower Rio Grande
  Valley today, with stronger southwest winds on Sunday creating
  a more widespread risk of fire spread.

- Strong southwest winds may down tree limbs and cause damage to
  utility poles in central and eastern New Mexico Sunday
  afternoon. Blowing dust and hazardous crosswinds may impact
  travel.

- Chances for showers and storms will increase going into the
  middle of next week across eastern and portions of northern NM.

&&

.SYNOPSIS...
Issued at 109 PM MDT Sat Apr 26 2025

Strong to severe storms may develop east of the central mountain
chain today, with large hail and damaging winds as the main threat,
with a low chance of a tornado. A minor flash flooding risk exists
in areas that received substantial rain last night. Strong winds and
low humidity values will create widespread critical to extremely
critical fire weather conditions on Sunday. Blowing dust, especially
in areas that have received little to no precipitation, may cause
visibility to drop below a half mile. Scattered showers and high
elevation snow favor northern and eastern areas Tuesday onward.

&&

.SHORT TERM...
(This evening through Sunday night)
Issued at 109 PM MDT Sat Apr 26 2025

A potent upper level low over central CA will wobble east over NV/UT
through Sunday night, with strong southwest flow aloft spreading
over the Desert SW and NM. Right now, what remains of the backdoor
cold front is modifying and mixing with richer Gulf moisture,
advecting northwest from far west TX. Surface dewpoint temperatures
in the 50s to low 60s characterize this airmass, with low level
moisture sufficiently deep to fuel another round of convection later
this afternoon/evening east of the central mountain chain.
Instability and shear across the east central and southeast plains
are favorable for another round of severe storms and the SPC has
upgraded the day one convective outlook to show a slight risk. In
addition to large hail, we can not rule out isolated tornadoes given
the strong veering wind profiles just off of the surface and healthy
east-southeast inflow. Issued a Flash Flood Watch earlier for this
afternoon/evening for De Baca, Curry and Quay Counties, where heavy
rains of up to 7" fell over the past 24hrs. Very little additional
rainfall is needed to cause additional flash flooding and that area
is exactly where the latest HRRR and HREF develop storms in a couple
of hours. Dry air aloft will put the kibosh on convection by
midnight, then mix to the surface Sunday with strong southwest winds
developing by noon. Added the middle RGV to the High Wind Warning
and issued a Wind Advisory for some of the surrounding zones for
Sunday. Patches of blowing dust will likely develop Sunday
afternoon, but recent precipitation makes defining the exact areas
even more difficult. The RGV, Upper Tularosa Valley and areas near
Roswell make the most sense for blowing dust Sunday afternoon. The
upper level low will move east into the southern Rockies late Sunday
night, turning our winds to the west and bringing a weak Pacific
cold front through.

&&

.LONG TERM...
(Monday through Friday)
Issued at 109 PM MDT Sat Apr 26 2025

Windy conditions remain across northeast NM Monday as upper and mid
level winds remain strong and a lee surface low forms in southeast
CO/northeast NM. Combined with very dry, well mixed surface layers,
wind gusts between 35-45mph are possible. Isolated windy conditions
also appear likely across the Sacramento Mountains, with ~40kt 700mb
flow latching onto the mountain range. A backdoor front pushes into
northeast NM late Monday night and works up against the central
mountain chain by Tuesday morning, perhaps creating a brief period
of gusty gap winds, though confidence is not high on this. Moisture
behind the front interacting with synoptic forcing may work to
induce showers and thunderstorms across the northeast and eastern
parts of NM Tuesday afternoon and evening. Drier air begins to work
its way into NM Wednesday as an upper level trough approaches,
however dryline-induced thunderstorms will again be possible across
the eastern plains Wednesday afternoon/evening. Additional embedded
shortwaves and vorticity lobes in the upper level flow attempt to
materialize showers and thunderstorms across the northern mountains,
northeast and eastern NM Thursday. A backdoor front pushes into
eastern NM late Thursday into Friday, which is likely to return
moisture to the region and more dryline-induced thunderstorms Friday
and into the weekend. On a temperature front, high temperatures are
likely to wobble between 5F below and 5F above average throughout
much of the week for much of the area.

&&

.AVIATION...
(00Z TAFS)
Issued at 544 PM MDT Sat Apr 26 2025

Strong-to-severe thunderstorms will continue to move eastward
across the east central and southeast plains until mid-to-late
evening. Large hail, damaging winds, and tornadoes are possible
from stronger cells. Widespread low clouds and areas of fog will
return to the area east of the central mountain chain tonight, but
will diminish early Sunday morning as strong southwest flow aloft
moves over the area. Southwest wind gusts in the 35-45 KT range
will be common Sunday from late morning until sunset, except for
gusts up to 50 KT from the middle Rio Grande Valley eastward to
the east slopes of the central mountain chain.

&&

.FIRE WEATHER...
Issued at 109 PM MDT Sat Apr 26 2025

...CRITICAL FIRE WEATHER THREAT THROUGH SUNDAY MAINLY WESTERN AND
CENTRAL NM THEN POSSIBLY EASTERN NM MONDAY...

Critical fire weather conditions will continue across central and
western portions of the area through early this evening, then
redevelop and become more widespread across all of western and
central NM on Sunday as winds aloft trend up and a lee side trough
deepens. Fire growth from lightning starts along the east slopes of
the Sangre De Cristos is possible Sunday. Near-critical to critical
fire weather conditions will redevelop Monday, but be limited to
eastern portions of the area that have had some recent wetting rain.
Portions of northeast NM may require a warning on Monday if fuels
are determined to be receptive to fire spread. Temperatures will
drop to near/below average behind a Pacific front Monday through
Wednesday. The combination of an upper level trough and backdoor
front will bring chances for wetting showers and storms Tue/Wed,
mainly to northern and eastern NM. Another trough may bring chances
for wetting storms, mainly to eastern NM, on Friday. Chances for
critical fire weather conditions will be back on the uptrend next
weekend as a potent west coast trough moves inland and steers
stronger westerlies over the region.

&&

.PRELIMINARY POINT TEMPS/POPS...
Farmington......................  41  70  35  65 /   0   0   0   0
Dulce...........................  35  69  30  62 /   0   5   0   0
Cuba............................  39  71  31  63 /   0   5   0   0
Gallup..........................  31  66  25  64 /   0   0   0   0
El Morro........................  37  67  30  62 /   0   0   0   0
Grants..........................  34  72  28  67 /   0   0   0   0
Quemado.........................  37  67  29  66 /   0   0   0   0
Magdalena.......................  45  74  38  70 /   0   0   0   0
Datil...........................  38  68  31  66 /   0   0   0   0
Reserve.........................  35  70  27  71 /   0   0   0   0
Glenwood........................  37  75  32  75 /   0   0   0   0
Chama...........................  35  64  28  56 /   0   5   0   0
Los Alamos......................  48  71  39  63 /   0   0   0   0
Pecos...........................  41  72  35  63 /  10   0   0   0
Cerro/Questa....................  40  67  33  61 /   0   0   0   0
Red River.......................  36  58  28  52 /  10   0   0   0
Angel Fire......................  32  65  25  57 /  20   0   0   0
Taos............................  36  71  30  64 /   5   0   0   0
Mora............................  38  70  33  63 /  20   0   0   0
Espanola........................  46  78  38  71 /   0   0   0   0
Santa Fe........................  46  73  38  63 /   5   0   0   0
Santa Fe Airport................  44  76  36  67 /   0   0   0   0
Albuquerque Foothills...........  53  78  46  71 /   0   0   0   0
Albuquerque Heights.............  50  80  43  72 /   0   0   0   0
Albuquerque Valley..............  48  81  39  75 /   0   0   0   0
Albuquerque West Mesa...........  49  80  43  73 /   0   0   0   0
Belen...........................  44  83  40  77 /   0   0   0   0
Bernalillo......................  48  81  41  74 /   0   0   0   0
Bosque Farms....................  44  82  38  75 /   0   0   0   0
Corrales........................  47  81  41  74 /   0   0   0   0
Los Lunas.......................  43  82  39  75 /   0   0   0   0
Placitas........................  50  77  43  69 /   0   0   0   0
Rio Rancho......................  49  80  43  74 /   0   0   0   0
Socorro.........................  47  84  42  80 /   0   0   0   0
Sandia Park/Cedar Crest.........  47  72  39  65 /   0   0   0   0
Tijeras.........................  47  75  40  67 /   0   0   0   0
Edgewood........................  43  75  38  67 /   0   0   0   0
Moriarty/Estancia...............  37  76  33  69 /   0   0   0   0
Clines Corners..................  40  72  35  65 /   5   0   0   0
Mountainair.....................  46  73  38  69 /   0   0   0   0
Gran Quivira....................  43  75  38  69 /   0   0   0   0
Carrizozo.......................  51  80  47  73 /   0   0   0   0
Ruidoso.........................  49  73  45  67 /   0   0   0   0
Capulin.........................  45  72  37  66 /  30   0   0   0
Raton...........................  43  76  34  70 /  30   0   0   0
Springer........................  44  77  36  71 /  30   0   0   0
Las Vegas.......................  43  73  37  66 /  20   0   0   0
Clayton.........................  50  80  45  74 /  30   0   0   0
Roy.............................  48  77  41  69 /  40   0   0   0
Conchas.........................  52  86  46  78 /  40   0   0   0
Santa Rosa......................  49  83  45  75 /  30   0   0   0
Tucumcari.......................  55  86  48  78 /  50   0   5   0
Clovis..........................  56  87  51  81 /  40   5  10   0
Portales........................  55  88  50  82 /  30   0  10   0
Fort Sumner.....................  55  88  49  80 /  50   0   0   0
Roswell.........................  55  94  55  87 /   5   0   0   0
Picacho.........................  48  85  48  79 /   0   0   0   0
Elk.............................  49  81  49  77 /   0   0   0   0

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
Red Flag Warning from 11 AM to 9 PM MDT Sunday for NMZ101-105-
106-109-120>125.

Wind Advisory from noon to 8 PM MDT Sunday for NMZ208-211-
216>218-230>233-238-241.

Red Flag Warning until 7 PM MDT this evening for NMZ105-106-109.

High Wind Warning from noon to 8 PM MDT Sunday for NMZ212>215-
219>229-239-240.

Flood Watch until 9 PM MDT this evening for NMZ234-235-237.

&&

SHORT TERM...11
LONG TERM....77
AVIATION...44

Please note: The SYNOPSIS section will be terminated by the end of April.

In the hours before

Local storm report, Apr 26, 5:31 PM MDT, 4 hours 17 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
531 PM MDT Sat Apr 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     Hail             9 SE Variadero          35.30N 104.33W
04/26/2025  M2.00 Inch       San Miguel         NM   Trained Spotter

&&

CG
Local storm report, Apr 26, 5:50 PM MDT, 3 hours 58 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
550 PM MDT Sat Apr 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0548 PM     Tornado          12 NNW Bitter Lake Wild 33.63N 104.47W
04/26/2025                   Chaves             NM   Broadcast Media

&&

CG
Local storm report, Apr 26, 6:22 PM MDT, 3 hours 26 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
622 PM MDT Sat Apr 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0606 PM     Tornado          10 NNE Bitter Lake Wild 33.60N 104.33W
04/26/2025                   Chaves             NM   Public

            Social media video shows tornado on the
            ground near Acme NM.

&&

CG
Local storm report, Apr 26, 6:52 PM MDT, 2 hours 56 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
652 PM MDT Sat Apr 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0605 PM     Hail             8 NNE Bitter Lake Wildl 33.58N 104.37W
04/26/2025  M2.50 Inch       Chaves             NM   Storm Chaser

&&

CG
Local storm report, Apr 26, 6:57 PM MDT, 2 hours 51 minutes before
Preliminary Local Storm Report
National Weather Service Albuquerque NM
657 PM MDT Sat Apr 26 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     Tornado          7 N Bitter Lake Wildlif 33.55N 104.40W
04/26/2025                   Chaves             NM   Storm Chaser

            Tornado photographed 3 miles north of
            location.

&&

CG
Special weather statement, Apr 26, 7:43 PM MDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
743 PM MDT Sat Apr 26 2025

NMZ233-237-270215-
De Baca County NM-Guadalupe County NM-
743 PM MDT Sat Apr 26 2025

...A STRONG THUNDERSTORM WILL IMPACT EAST CENTRAL GUADALUPE AND
NORTH CENTRAL DE BACA COUNTIES UNTIL 815 PM MDT...

At 743 PM MDT, Doppler radar was tracking a strong thunderstorm 13
miles northeast of Sumner Lake State Park, or 21 miles north of Fort
Sumner, moving east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.

Locations impacted include...
  Mainly rural areas of East Central Guadalupe and North Central De
  Baca Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3467 10444 3467 10445 3484 10449 3491 10413
      3474 10413
TIME...MOT...LOC 0143Z 262DEG 35KT 3479 10428

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH

53-Schroeder

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 6:10 PM MDTSevere Thunderstorm WarningABQChaves65 min
Apr 26, 6:19 PM MDTTornado WarningABQChaves26 min
Apr 26, 6:26 PM MDTSevere Thunderstorm WarningABQDe Baca, Guadalupe, Quay64 min
Apr 26, 6:35 PM MDTFlash Flood WarningABQDe Baca, Guadalupe3 hr
Apr 26, 6:46 PM MDTTornado Warning Tornado observedABQChaves44 min
Apr 26, 7:07 PM MDTSevere Thunderstorm WarningABQGuadalupe38 min
Apr 26, 7:25 PM MDTSevere Thunderstorm Warning Considerable damage threatABQCurry, De Baca, Quay, Roosevelt50 min
Apr 26, 7:28 PM MDTFlash Flood WarningABQCurry, De Baca, Quay, Roosevelt3 hr
Apr 26, 7:28 PM MDTTornado WarningABQChaves21 min
Apr 26, 7:43 PM MDTSpecial Weather StatementABQGuadalupe32 min
Apr 26, 8:12 PM MDTSevere Thunderstorm WarningABQCurry, Quay, Roosevelt48 min
Apr 27, 3:36 AM MDTFire Weather WatchABQColfax, Mora, San Miguel, Union24 hr
Apr 27, 1:50 PM MDTDust Storm WarningABQChaves55 min
Apr 27, 2:44 PM MDTDust Storm WarningABQChaves91 min
Apr 27, 2:58 PM MDTDust Storm WarningABQChaves77 min
Apr 27, 4:22 PM MDTDust Storm WarningABQChaves113 min
Apr 27, 4:55 PM MDTDust Storm AdvisoryABQLincoln2 hr
Apr 27, 5:12 PM MDTDust Storm AdvisoryABQChaves, Lincoln2 hr

Nearby

Flash Flood Warnings in New Mexico, 2025Every flash flood warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.